



SATURDAY – Aug 24th

7 am – 10 am	Gates Open – make sure to complete RAD Torque Waiver before arriving	Drag Gate
7:15 – 10 am	Technical Inspection	Tech Area in Paddock
7:30 – 8:45	Driver Check In (bring Driver Log & Race License)	Race Control Trailer
8:00 am	Marshal's Meeting	Race Control
8:30 am	Race Driver's Meeting	Paddock by Grandstand
8:30 am	Marshals to corners. Track is hot at 9 am	

Start	Class	Event
9:00 am	All Closed Wheel – CW Practice (GT1-4, GT-U, IT1 & 2, ITJ and SM)	15 minutes
9:20	Open Wheel – OW & Rush Practice	15 minutes
9:40	Vintage – V Practice	15 minutes
10:00	Closed Wheel – GT & IT Qualifying (GT1-4, GT-U, IT1 & 2, ITJ)	15 minutes
10:20	Spec Miata – SM – Qualifying	15 minutes
10:40	Open Wheel – OW & Rush Qualifying	15 minutes
11:00	Vintage – V Qualifying	15 minutes
11:25	All Closed Wheel – CW - Race # 1 (GT & IT with staggered start SM)	20 minutes + 1 lap
11:55	LUNCH - Marshals to come off the corners	Race Control
11:55 – 12:50	Lunch Break	55 minutes
12:10 – 12:25	Vintage Car Parade Laps	15 minutes
12:35	Marshals to corners. Track is hot at 12:50 PM	
12:50	Open Wheel – OW with Rush staggered start Race # 1	20 minutes + 1 lap
1:20	Vintage – V Race #1	20 minutes + 1 lap
1:50	All Closed Wheel – CW - Race # 2 (GT & IT with staggered start SM)	20 minutes + 1 lap
2:20	Open Wheel – OW with Rush staggered start Race # 2	20 minutes + 1 lap
2:50	Vintage – V Race #2	20 minutes + 1 lap
3:20	All Closed Wheel – CW - Race # 3 (GT & IT with staggered start SM)	15 minutes + 1 lap
3:45	Vintage – V Race #3	15 minutes + 1 lap
4:10	Track Closed	Clean up
~5:15	A BBQ dinner for drivers, crew, friends and family.	Near Eurasia trailer

Thanks to our Sponsors: R&T Network Solutions



SUNDAY – Aug 25th Speedway Vintage Revival

Start	Registration & Meetings	Location		
	Gates Open – make sure to complete RAD Torque Waiver before			
7 am	arriving	Drag Gate		
7:30 – 8:30 am	Pancake Breakfast for all	Paddock by Grandstand		
8:00 am	Marshal's Meeting at Race Control	Race Control		
8:30 am	Race Driver's Meeting	Paddock by Grandstand		
8:30 am	Marshals to corners. Track is hot at 9 am			

Start	Class	Event
9:00 am	All Closed Wheel – CW Warm Up (GT1-4, GT-U, IT1 & 2, ITJ & SM)	15 minutes
9:20	Open Wheel – OW & Rush Warm Up	15 minutes
9:40	Vintage – V Warm Up	15 minutes
10:00	All Closed Wheel – CW - Race # 4 (GT & IT with staggered start SM)	20 minutes + 1 lap
10:30	Vintage – V Race # 4	20 minutes + 1 lap
11:00	All Closed Wheel – CW - Race # 5 (GT & IT with staggered start SM)	20 minutes + 1 lap
	Open Wheel – OW with Rush staggered start Race #3 - Feature Race	
11:30	with Double WCMA Points & Trophy Race	25 minutes + 1 lap
12:05	LUNCH - Marshals to come off the corners	Race Control
12:05 – 1:05	LUNCH	60 minutes
12:50 pm	Marshals to corners. Track is hot at 1:05 PM	
1:05	Vintage – V Race # 5 – Speedway Vintage Revival Feature Race	25 minutes + 1 lap
	Closed Wheel – GT - Race # 6 Feature Race with Double WCMA	
1:45	Points & Trophy Race (GT1-4, GT-U, IT1 & 2 and ITJ)	25 minutes + 1 lap
	Closed Wheel – SM - Race # 6 - Feature Race with Double WCMA	
2:25	Points & Trophy Race	25 minutes + 1 lap
3:00	Open Wheel – OW with Rush staggered start Race # 4	20 minutes + 1 lap
3:30	Vintage – V Race # 6	20 minutes + 1 lap
4:00	Track Closed	Clean up
4:25	Fastech Performance Tire Podium Presentations	Grandstand
6:00	Everyone has gone home	







Thanks to our Sponsors, R&T Network Solutions